# SDR DLM88090270

- Difficulty date: February 2, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 48,241 hours, 36,267 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE, DENT, ON AFT P DOME.  REMOVED DAMAGE IAW SRM 53-05 FIG 115.  REPAIR PARTS INSTALLED IAW EA 09-086680-12 ME 06.
